Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 1, NWS San Angelo, TX

March 13, 2019McCulloch County, Mason County, San Saba County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 13, 2019, 3:40 AM CDT for McCulloch County, Mason County, San Saba County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2019, 3:40 AM CDT (08:40 UTC)
Expired
Mar 13, 2019, 4:15 AM CDT
In force
35 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Mason County, TX, McCulloch County, TX, San Saba County, TX

The radar

The San Angelo radar (KSJT), 139 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 10:01 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 8.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1425 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

047 
WFUS54 KSJT 130840
TORSJT
TXC307-319-411-130915-
/O.NEW.KSJT.TO.W.0001.190313T0840Z-190313T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
340 AM CDT WED MAR 13 2019

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  Southeastern McCulloch County in west central Texas...
  Northern Mason County in west central Texas...
  Southwestern San Saba County in west central Texas...

* Until 415 AM CDT.
    
* At 339 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Mason, moving northeast at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Fredonia around 345 AM CDT.
  Pontotoc around 350 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Koockville and The Intersection Of Highway 29 And Ranch Road 1222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3077 9946 3109 9908 3092 9894 3092 9896
      3079 9897 3062 9934
TIME...MOT...LOC 0839Z 235DEG 64KT 3082 9922 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
1 follow-up statement
773 
WWUS54 KSJT 130850
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
350 AM CDT WED MAR 13 2019

TXC307-319-411-130915-
/O.CON.KSJT.TO.W.0001.000000T0000Z-190313T0915Z/
McCulloch TX-Mason TX-San Saba TX-
350 AM CDT WED MAR 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
SOUTHEASTERN MCCULLOCH...NORTHERN MASON AND SOUTHWESTERN SAN SABA
COUNTIES...
    
At 349 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Fredonia, or 10 miles northeast of Mason, moving
northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Pontotoc around 400 AM CDT.

Other locations impacted by this tornadic thunderstorm include The
Intersection Of Highway 29 And Ranch Road 1222 and Koockville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3109 9908 3092 9894 3092 9896 3079 9897
      3064 9929 3080 9943
TIME...MOT...LOC 0849Z 234DEG 57KT 3087 9913 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 13, 12:31 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Mar 13, 12:31 AM CDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service San Angelo TX
1231 AM CDT Wed Mar 13 2019

.AVIATION...
/06Z TAFS/

The primary immediate concern is with the line of strong to
severe thunderstorms moving quickly east across the western part
of our forecast area. The expected time of arrival at our TAF
sites is: 06Z at KSJT, 0630Z at KABI and KSOA, 08Z at KBBD,
and shortly after 0830Z at KJCT. Gusty south to southeast winds
will continue ahead of this line of storms. With the arrival of
the leading edge of the line of storms, strong, gusty west winds
are expected. Gusts in excess of 45 mph possible.

Temporary reductions in visibilities and ceilings are also
expected with the heavy rain accompanying the storms. After
passage of the convection, wind speeds will decrease late
tonight and early Wednesday morning.

Clearing skies are expected prior to mid-morning Wednesday.
Strong, gusty southwest winds will develop around mid-morning
Wednesday and continue through early evening. The higher sustained
speeds and gusts are expected at KABI and KSJT. Gusts are expected
to exceed 40 knots at KABI more frequently than at KSJT. West
winds will decrease Wednesday night area wide, but still remain
gusty at KABI and KSJT.

&&

.PREV DISCUSSION... /issued 710 PM CDT Tue Mar 12 2019/

AVIATION...
/00Z TAFS/

Aviation weather concerns are highlighted by gusty south to
southeast winds this evening/early tonight; wind gusts and
weather hazards with a fast moving squall line during the
overnight hours; and strong, gusty southwest winds which
are expected from mid-morning through the early evening
hours on Wednesday.

This evening and early tonight, occasional gusts 30-35 knots
are expected at KABI and KSJT, with south to southeast winds.
For our southern terminals, occasional gusts to around 30 knots
are expected. Patchy low cloud development is expected in the
03Z to 06Z time frame, and may occasionally affect our TAF
sites with MVFR ceilings.

A line of strong to severe thunderstorms is expected to move
quickly east across West Central Texas during the overnight
hours. Approximate times of arrival at our TAF sites are:
06Z at KSJT and KSOA, 07Z at KABI, 08Z at KBBD, and 08Z-09Z at
KJCT. The primary hazard will be strong winds with the arrival of
the line of storms. The potential exists for gusts to exceed 50
knots. Temporary reductions in visibilities and ceilings should
also occur with the heavy rain accompanying the storms. Winds will
shift to the west-southwest with passage of the line of storms.

Clearing skies are expected prior to mid-morning Wednesday.
Strong, gusty southwest winds will develop around mid-morning
Wednesday and continue through early evening. The higher sustained
speeds and gusts are expected at KABI and KSJT. Gusts are expected
to exceed 40 knots at KABI more frequently than at KSJT.

19

PREV DISCUSSION... /issued 315 PM CDT Tue Mar 12 2019/

SHORT TERM...
(Tonight)
.Severe Thunderstorms and Possible Flash Flooding...

Models remain consistent with this very strong storm system we've
been spotlighting, for the last several days. First, the Storm
Prediction Center has most of our counties in an Enhanced Risk area,
and the remaining counties in a Slight Risk area, for tonight. The
main hazards are damaging winds and deadly lightning; however,
there's also a tornado threat. Models continue to indicate a squall
line will form to our west and the move across our counties. The
best timing, for this squall line, appears to be, from around
midnight, for our western counties. By sunrise Wednesday, the squall
line will likely be east of most of our counties.

(Wednesday)
.Dangerous Wind...

Dangerous winds will develop, at the surface, as this upper system
drags a Pacific front across Texas Wednesday. We have replaced the
High Wind Watch with a High Wind Warning, which is in effect for
much of West Central Texas, from 10 AM CDT Wednesday morning to 10
PM CDT Wednesday evening. Wind from the southwest, at 30 to 40 mph
are possible, with gusts to 60 mph.

LONG TERM...
(Wednesday night through Tuesday)

Very strong winds will weaken Wednesday evening, with the high
wind warning expiring at 10 PM CDT. Southwest winds, however, will
continue at 20 to 30 mph through Wednesday night. A cold front
Thursday will then bring gusty northwest winds to the region,
ushering in another surge of colder air Thursday night and Friday.
A brief early freeze is possible Saturday and Sunday mornings
across the Big Country and Concho Valley, with lighter winds and a
dry atmosphere. Rain is not expected Wednesday night into early
next week, although mid/upper cloudiness will affect the region
Saturday and Sunday, as an upper shortwave moves across.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 46  56  33  50 /   0   0   0   0
San Angelo 	 45  60  33  53 /   0   0   0   0
Junction 	 45  64  35  56 /   0   0   0   0
Brownwood 	 45  59  34  52 /   0   0   0   0
Sweetwater 	 45  56  33  50 /   0   0   0   0
Ozona      	 44  60  34  53 /   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 10 AM this morning to 10 PM CDT this
evening for Callahan-Coke-Coleman-Concho-Crockett-Fisher-Haskell-
Irion-Jones-Nolan-Runnels-Schleicher-Shackelford-Sterling-Taylor-
Throckmorton-Tom Green.

&&
Hazardous weather outlook, Mar 12, 2:53 PM CDT, 12 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
253 PM CDT Tue Mar 12 2019

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-132000-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
253 PM CDT Tue Mar 12 2019

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

A squall line will develop late this evening and move across West
Central Texas during the overnight hours. Some storms will be
severe. The main threats will be damaging winds, large hail, and
isolated tornadoes. Heavy rainfall toward morning may produce
flash flooding across the northeast part of the area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong winds and patchy blowing dust will develop Wednesday
afternoon along and west of an Sonora to Cross Plains line. A High
Wind Warning is in effect from 10 AM to 10 PM Wednesday for
southwest winds of 35 to 40 mph, with possible gusts to 60 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

In the hours before

Special weather statement, Mar 13, 1:55 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service San Angelo TX
155 AM CDT WED MAR 13 2019

TXZ077-078-168-169-130730-
Menard TX-Schleicher TX-Kimble TX-Sutton TX-
155 AM CDT WED MAR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SCHLEICHER...NORTHWESTERN
KIMBLE...WESTERN MENARD AND SUTTON COUNTIES UNTIL 230 AM CDT...

At 153 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northwest of Fort Mckavett to 15 miles
southeast of Eldorado to 15 miles north of Flour Mills. Movement was
east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Fort Mckavett around 210 AM CDT.

Other locations impacted by these storms include The Intersection Of
Ranch Road 1828 And Ranch Road 915, The Intersection Of Us-
190 And Ranch Road 1828, Us-277 Near The Sutton-
Schleicher County Line, Adams, The Intersection Of Ranch Road 2596
And Ranch Road 864, Camp Sol Mayer, The Intersection Of Us-
277 And Ranch Road 189, The Intersection Of I-
10 And Ranch Road 1989, I-10 Near The Sutton-Kimble County Line and
The Intersection Of Us-190 And Ranch Road 2084.

This includes Interstate 10 between Mile Markers 382 and 435.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 500 AM CDT for west central
Texas.

LAT...LON 3108 10090 3108 10079 3109 10078 3109 10000
      3029 10011 3029 10096
TIME...MOT...LOC 0653Z 341DEG 44KT 3100 10025 3071 10040 3024 10059

PO
Special weather statement, Mar 13, 2:06 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service San Angelo TX
206 AM CDT WED MAR 13 2019

TXZ066-072-073-139-140-154-130730-
Runnels TX-Tom Green TX-Coleman TX-McCulloch TX-Brown TX-Concho TX-
206 AM CDT WED MAR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN...COLEMAN...
NORTHWESTERN MCCULLOCH...SOUTHEASTERN TOM GREEN...RUNNELS AND CONCHO
COUNTIES UNTIL 230 AM CDT...

At 204 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Burkett to near Leaday to 11
miles southwest of Eden. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Voss and Burkett around 210 AM CDT.
  Gouldbusk, Cross Cut and Rockwood around 215 AM CDT.
  Santa Anna, Melvin and Trickham around 225 AM CDT.
  Bangs, Salt Gap, Pear Valley and Doole around 230 AM CDT.

Other locations impacted by these storms include The Intersection Of
Ranch Road 1929 And Ranch Road 2134, The Intersection Of Us-
87 And Ranch Road 2134, Fife, Echo, Live Oak, Mozelle, Us-
283 Near The Mcculloch-
Coleman County Line, Lake Coleman, The Intersection Of Ranch Road 380
And Ranch Road 381 and Vick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 500 AM CDT for west central
Texas.

LAT...LON 3206 9893 3176 9903 3109 9948 3110 10059
      3159 10023 3206 9999
TIME...MOT...LOC 0704Z 248DEG 58KT 3204 9937 3152 9964 3114 10001

PO
Special weather statement, Mar 13, 2:07 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service San Angelo TX
207 AM CDT WED MAR 13 2019

TXZ114-128-130730-
Shackelford TX-Callahan TX-
207 AM CDT WED MAR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR CALLAHAN AND EASTERN SHACKELFORD
COUNTIES UNTIL 230 AM CDT...

At 206 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fort Griffin to near Oplin. Movement was
east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Strong thunderstorms will be near...
  Oplin around 210 AM CDT.

Other locations impacted by these storms include Mccarty Lake, Us-
283 Near The Callahan-Shackelford County Line, Admiral, I-
20 Near The Callahan-Eastland County Line and Us-
283 Near The Coleman-Callahan County Line.

This includes Interstate 20 between Mile Markers 300 and 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 500 AM CDT for west central
Texas.

LAT...LON 3208 9912 3208 9963 3296 9931 3296 9910
TIME...MOT...LOC 0706Z 305DEG 37KT 3293 9916 3208 9953
Local storm report, Mar 13, 2:37 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
237 AM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND GST     1 SW THROCKMORTON       33.17N 99.19W
03/13/2019  M60 MPH          THROCKMORTON       TX   MESONET

&&
Special weather statement, Mar 13, 2:38 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service San Angelo TX
238 AM CDT WED MAR 13 2019

TXZ073-077-078-139-140-154-155-168>170-130830-
Mason TX-Menard TX-Schleicher TX-Kimble TX-Coleman TX-McCulloch TX-
Brown TX-Concho TX-San Saba TX-Sutton TX-
238 AM CDT WED MAR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCHLEICHER...KIMBLE...
BROWN...COLEMAN...MCCULLOCH...MENARD...MASON...CONCHO...WESTERN SAN
SABA AND EASTERN SUTTON COUNTIES UNTIL 330 AM CDT...

At 238 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cross Cut to Melvin to 11 miles southwest
of Roosevelt. Movement was southeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Strong thunderstorms will be near...
  Byrds around 245 AM CDT.
  May and Lake Brownwood State Park around 250 AM CDT.
  Brady Lake and Telegraph around 300 AM CDT.
  Blanket around 310 AM CDT.
  Camp San Saba around 315 AM CDT.
  Voca, Katemcy and Camp Air around 320 AM CDT.
  Fredonia around 330 AM CDT.

Other locations impacted by these storms include Fife, Locker, The
Intersection Of Us-
190 And Ranch Road 1311, Mozelle, Camp Sol Mayer, Us-
83 Near The Menard-Concho County Line, Us-377 Near The Kimble-
Menard County Line, The Intersection Of Highway 29 And Ranch Road
1222, Us-190 Near The Menard-Mcculloch County Line and Cleo.

This includes Interstate 10 between Mile Markers 413 and 476.

A Tornado Watch remains in effect until 500 AM CDT for west central
Texas.

LAT...LON 3029 10057 3145 9996 3158 9979 3158 9973
      3164 9972 3208 9914 3200 9887 3170 9867
      3169 9875 3161 9878 3147 9900 3141 9878
      3137 9876 3143 9874 3140 9869 3139 9869
      3090 9903 3050 9923 3050 9930 3030 9932
TIME...MOT...LOC 0738Z 301DEG 34KT 3200 9905 3120 9961 3036 10018
Local storm report, Mar 13, 2:53 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
253 AM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND GST     2 NNE WEINERT           33.35N 99.66W
03/13/2019  M58 MPH          HASKELL            TX   MESONET

&&

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 12:03 AM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green27 min
Mar 13, 12:15 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor45 min
Mar 13, 12:31 AM CDTSevere Thunderstorm WarningSJTCoke, Irion, Nolan, Sterling, Tom Green44 min
Mar 13, 12:55 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor50 min
Mar 13, 12:56 AM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Sutton49 min
Mar 13, 1:11 AM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton49 min
Mar 13, 1:16 AM CDTSevere Thunderstorm WarningSJTCoke, Concho, Irion, Nolan, Runnels, Sterling and 1 more44 min
Mar 13, 1:19 AM CDTAreal Flood AdvisorySJTNolan56 min
Mar 13, 1:32 AM CDTAreal Flood AdvisorySJTTom Green58 min
Mar 13, 1:34 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor41 min
Mar 13, 1:50 AM CDTSpecial Weather StatementSJTThrockmorton40 min
Mar 13, 1:55 AM CDTSpecial Weather StatementSJTSchleicher, Sutton35 min
Mar 13, 2:06 AM CDTSpecial Weather StatementSJTColeman, Concho, Runnels24 min
Mar 13, 2:07 AM CDTSpecial Weather StatementSJTCallahan, Shackelford23 min
Mar 13, 2:38 AM CDTSpecial Weather StatementSJTBrown, Coleman, Concho, Kimble, McCulloch, Mason and 1 more52 min
Mar 13, 3:16 AM CDTSevere Thunderstorm WarningSJTKimble, McCulloch, Mason, Menard, San Saba44 min
Mar 13, 3:32 AM CDTSevere Thunderstorm WarningSJTBrown, McCulloch, San Saba43 min
Mar 13, 3:43 AM CDTWind AdvisorySJTBrown, Callahan, Coleman, Concho, Crockett, Irion and 6 more15 hr
Mar 13, 3:48 AM CDTSevere Thunderstorm WarningSJTSan Saba42 min
Mar 13, 4:00 AM CDTTornado WarningSJTSan Saba30 min
Mar 13, 4:25 AM CDTSpecial Weather StatementSJTSan Saba50 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.